MathSciNet Relay Station
MathSciNet bibliographic data
MR1806728 (2002a:35208) 35R35 (35B32 35C10 35Q80 92C15)
Friedman, Avner; Reitich, Fernando Symmetry-breaking bifurcation of analytic solutions to free boundary problems: an application to a model of tumor growth. Trans. Amer. Math. Soc. 353 (2001), no. 4, 1587–1634 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement